# SDR AALA20030483

- Difficulty date: April 21, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY EXIT LIGHTS AT ROWS 18-21 INOPERATIVE.  REPAIRED CEILING EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
